# SDR CA110615006

- Difficulty date: June 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 10,191 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT CREW REPORTED THEY HAD AN AUTO BRAKE DISARM LIGHT ILLUMINATE.  THE MEL IN THIS SITUATION WOULD REQUIRE A MX TASK TO BE PERFORMED TO THE ACFT AFTER ITS NEXT LANDING.  AS THE INTENDED ARRIVAL STATION DID NOT HAVE AVAILABLE MX, THE FLIGHT CREW ALONG WITH MCC DECIDED TO DIVERT FOR COMPANY CONVENIENCE.  ONCE THE MEL WAS APPLIED THEY THEN CONTINUED ON TO THERE INTENDED ARRIVAL STATION.
